Hi, bgold! These pages contain a wealth of information on venlafaxine (Effexor) including POTENTIAL side effects. Keep in mind that just because a side effect has been reported by some people doesn't mean most people will experience them. Most people don't and when they do they effects are transient (lasting only a few days or weeks) and can be easily managed with OTC and home remedies.
Best wishes, WCV
Hi bgold51 I've been on venlafaxine for 3 years at a dose of 450mg per day now and the worst side effect I've had is when I try to come off them or have left it too long between taking my next dose. This might be because I'm on such a high amount and isn't something you probably need to worry about just now. Apart from that I'd say tiredness. Ive been sleeping my life away for the last few years. I feel tired most of the time I'm afraid. I am on other meds so I can't be 100% sure it's venlafaxine that are causing it but it did seem to start when I was put on them. I've put on a hell of a lot of weight over last 3yrs too. Again I can't say wether it's due to pills giving me more of an appetite coz I just don't know. I see a lot of others on different forums saying they too have put weight on since starting venlafaxine but to be honest the benefits it gave me were more important than weight gain when I was prescribed them.
Best of luck xxx
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2011 • 1 answer
Prescribed Venlalic XL 75mg from Venlafaxine 37.5mg will it have less side effects and will it help?
Posted 21 Oct 2012 • 1 answer
Posted 6 Jan 2013 • 3 answers
Posted 27 Aug 2014 • 3 answers
Posted 6 Nov 2014 • 1 answer